Toward a theory of rank one attractors

Qiu-Dong Wang, Lai Sang Young

Research output: Contribution to journalArticle

49 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)349-480
Number of pages132
JournalAnnals of Mathematics
Volume167
Issue number2
StatePublished - Mar 2008

Fingerprint

Attractor

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Wang, Q-D., & Young, L. S. (2008). Toward a theory of rank one attractors. Annals of Mathematics, 167(2), 349-480.

Toward a theory of rank one attractors. / Wang, Qiu-Dong; Young, Lai Sang.

In: Annals of Mathematics, Vol. 167, No. 2, 03.2008, p. 349-480.

Research output: Contribution to journalArticle

Wang, Q-D & Young, LS 2008, 'Toward a theory of rank one attractors', Annals of Mathematics, vol. 167, no. 2, pp. 349-480.
Wang, Qiu-Dong ; Young, Lai Sang. / Toward a theory of rank one attractors. In: Annals of Mathematics. 2008 ; Vol. 167, No. 2. pp. 349-480.
@article{8a271f7ff1834af489c3a86dedc362eb,
title = "Toward a theory of rank one attractors",
author = "Qiu-Dong Wang and Young, {Lai Sang}",
year = "2008",
month = "3",
language = "English (US)",
volume = "167",
pages = "349--480",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",
number = "2",

}

TY - JOUR

T1 - Toward a theory of rank one attractors

AU - Wang, Qiu-Dong

AU - Young, Lai Sang

PY - 2008/3

Y1 - 2008/3

UR - http://www.scopus.com/inward/record.url?scp=43049124591&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43049124591&partnerID=8YFLogxK

M3 - Article

VL - 167

SP - 349

EP - 480

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

IS - 2

ER -